MathSciNet Relay Station
MathSciNet bibliographic data
MR2174561 37G99 (34A36 34C23 37C70)
Carmona, V.; Freire, E.; Ponce, E.; Torres, F. Bifurcation of invariant cones in piecewise linear homogeneous systems. Internat. J. Bifur. Chaos Appl. Sci. Engrg. 15 (2005), no. 8, 2469–2484.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement